# SDR SWAA2022053105468

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AT LEVEL BL0 TO RBL24 AT PASSENGER CABIN 2022-239182 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE LOC BS695 AT LEVEL BL0 TO RBL24 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 AND DWG 273A9110; SHEET 5; REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED ANGLE LOC BS695 AT LEVEL BL0 TO RBL24 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 AND DWG 273A9110; SHEET 5; REV. A. SEE INDIVIDUAL SIGN OFFS BELOW
